Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2017, Volume 299, Pages 234–260 (Mi tm3848)  

This article is cited in 1 scientific paper (total in 1 paper)

Sums of values of nonprincipal characters over a sequence of shifted primes

Z. Kh. Rakhmonov

A. Juraev Institute of Mathematics, Academy of Sciences of the Republic of Tajikistan, Aini st. 299/1, Dushanbe, 734063 Tajikistan

Abstract: For a nonprincipal character $\chi $ modulo $D$, we prove a nontrivial estimate of the form $\sum _{n\le x}\Lambda (n)\chi (n-l)\ll x\exp \{-0.6\sqrt {\ln D}\}$ for the sum of values of $\chi $ over a sequence of shifted primes in the case when $x\ge D^{1/2+\varepsilon }$, $(l,D)=1$, and the modulus of the primitive character generated by $\chi $ is a cube-free number.

DOI: https://doi.org/10.1134/S037196851704015X

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 299, 219–245

Bibliographic databases:

UDC: 511.325
Received: March 31, 2017

Citation: Z. Kh. Rakhmonov, “Sums of values of nonprincipal characters over a sequence of shifted primes”, Analytic number theory, On the occasion of the 80th anniversary of the birth of Anatolii Alekseevich Karatsuba, Trudy Mat. Inst. Steklova, 299, MAIK Nauka/Interperiodica, Moscow, 2017, 234–260; Proc. Steklov Inst. Math., 299 (2017), 219–245

Citation in format AMSBIB
\Bibitem{Rak17}
\by Z.~Kh.~Rakhmonov
\paper Sums of values of nonprincipal characters over a sequence of shifted primes
\inbook Analytic number theory
\bookinfo On the occasion of the 80th anniversary of the birth of Anatolii Alekseevich Karatsuba
\serial Trudy Mat. Inst. Steklova
\yr 2017
\vol 299
\pages 234--260
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3848}
\crossref{https://doi.org/10.1134/S037196851704015X}
\elib{https://elibrary.ru/item.asp?id=32543420}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 299
\pages 219--245
\crossref{https://doi.org/10.1134/S0081543817080156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425317900015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042147710}


Linking options:
  • http://mi.mathnet.ru/eng/tm3848
  • https://doi.org/10.1134/S037196851704015X
  • http://mi.mathnet.ru/eng/tm/v299/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bryce Kerr, “Bounds of Multiplicative Character Sums over Shifted Primes”, Proc. Steklov Inst. Math., 314 (2021), 64–89  mathnet  crossref  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:164
    Full text:5
    References:15
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021